# SDR IPXA2015062490504

- Difficulty date: June 15, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424527
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 52 SPLICE FITTING CRACKED IN FWD CARGO COMPARTMENT BILGE, BS 6-10.  R & R L52 SPLICE FITTING IAW SRM 51-33-01.
